# SDR SWAA2025082204445

- Difficulty date: August 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY LIGHT BATTERY PACK INOP AT. STA 565L<[01] REMOVED AND REPLACED BATTERY PACK PER MM 33-51-06;[02] L/H OVERWING EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06
